# SDR 2023FA0000658

- Difficulty date: October 22, 2023
- Submitted: October 22, 2023
- Operation: General aviation
- Aircraft: N278CM
- Make and model: Boeing 767-38E
- Aircraft serial: 25404
- Aircraft time: 117,624 hours, 25,169 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT CARGO CONVERSION FROM PASSENGER TO FREIGHTER, AIRCRAFT MAINTENANCE DISCOVERED (2 EA) DENTS IN THE OUTER SLEEVE SKIN OF THE #2 ENGINE PRIMARY EXHAUST NOZZLE LOCATED BETWEEN NAC STA 335.2 AND NAC STA 348.94 BETWEEN THE 3 TO 4 O’CLOCK POSITION.                                                                    THE FIRST DENT NRC M0544 CONSISTS OF 10 CLOSELY SPACED DENTS BETWEEN NAC STA 348.94 TO NAC STA 344.13 WITH RATIO DEPTHS RANGING FROM A=0.35 Y=0.022 A/Y=15 TO A=0.22 Y=0.004 A/Y=55.                                                                                                                          THE SECOND DENT NRC M0545 IS LOCATED AT NAC STA 335.2 AT THE 3 O’CLOCK POSITION MEASURING A=0.34 Y=0.012 A/Y=28. BOTH DENTS WERE EVALUATED PER REF /B/ AND FOUND TO EXCEED ACCEPTABLE PUBLISHED LIMITS.
